# SDR ABXA010670

- Difficulty date: January 15, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- Aircraft time: 55,359 hours, 24,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36410042
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL, LONGERON 24 RIGHT, FITTING HAD EXFOLIATION CORROSION AT STATION 879.  REMOVED CORRODED FITTING.  FABRICATED REPAIR PARTS IAW DC-8 SRM 53-2-0.  INSTALLED NEW FITTING AND REPAIR PARTS IAW DC-8 SRM 53-2-0.
